Back to Search
Start Over
Solution of Linear Damped Wave Equation on Triebel–Lizorkin Spaces.
- Source :
-
Bulletin of the Malaysian Mathematical Sciences Society . Sep2024, Vol. 47 Issue 5, p1-29. 29p. - Publication Year :
- 2024
-
Abstract
- In this article we study the solution u(t, x) of the Cauchy problem of linear damped wave equation. We obtain the sufficient and necessary condition of the boundedness of the solution u(t, x) on the Triebel–Lizorkin space at a fixed time t. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 01266705
- Volume :
- 47
- Issue :
- 5
- Database :
- Academic Search Index
- Journal :
- Bulletin of the Malaysian Mathematical Sciences Society
- Publication Type :
- Academic Journal
- Accession number :
- 178868593
- Full Text :
- https://doi.org/10.1007/s40840-024-01751-y